Higher dimensional Peiffer elements in simplicial commutative algebras Z Arvasi, T Porter Theory and Applications of Categories 3 (1), 1-23, 1997 | 71 | 1997 |
Simplicial and crossed resolutions of commutative algebras Z Arvasi, T Porter Journal of Algebra 181 (2), 426-448, 1996 | 62 | 1996 |
Crossed squares and 2-crossed modules of commutative algebras Z Arvasi Theory and Applications of Categories 3 (7), 160-181, 1997 | 61 | 1997 |
Freeness conditions for 2-crossed modules of commutative algebras Z Arvasi, T Porter Applied Categorical Structures 6, 455-471, 1998 | 55 | 1998 |
On algebraic models for homotopy 3-types Z Arvasi, E Ulualan arXiv preprint math/0602180, 2006 | 47 | 2006 |
Simplicial and crossed Lie algebras İ Akça, Z Arvasi | 35 | 2002 |
Annihilators, multipliers and crossed modules Z Arvasi, U Ege Applied Categorical Structures 11, 487-506, 2003 | 34 | 2003 |
Three-crossed modules Z Arvasi, TS Kuzpinari, EÖ Uslu | 24 | 2009 |
Quadratic and 2-crossed modules of algebras Z Arvasi, E Ulualan Algebra Colloquium 14 (04), 669-686, 2007 | 21 | 2007 |
Applications in commutative algebra of the Moore complex of a simplicial algebra Z Arvasi University College of North Wales, 1994 | 21 | 1994 |
Computing 2-dimensional algebras: Crossed modules and Cat1-algebras Z Arvasi, A Odabaş Journal of Algebra and Its Applications 15 (10), 1650185, 2016 | 18 | 2016 |
3-types of simplicial groups and braided regular crossed modules Z Arvasi, E Ulualan | 14 | 2007 |
Crossed modules of algebras Z Arvasi Mathematical and Computational Applications 9 (2), 173-182, 2004 | 11 | 2004 |
Braided crossed modules and reduced simplicial groups Z Arvasi, M Koçak, E Ulualan Taiwanese Journal of Mathematics, 477-488, 2005 | 8 | 2005 |
Homotopical aspects of commutative algebras I: freeness conditions for crossed squares Z Arvasi, E Ulualan Journal of Homotopy and Related Structures 10, 495-518, 2015 | 6 | 2015 |
Induced two-crossed modules UE Arslan, Z Arvasi, G Onarli arXiv preprint arXiv:1107.4291, 2011 | 6 | 2011 |
Near ultrafilters and compactification of topological groups M Koçak, Z Arvasi Turkish Journal of Mathematics 21 (2), 213-225, 1997 | 4 | 1997 |
Crossed N-cubes and n-crossed complexes of commutative algebras Z ARVASİ, M KOÇAK Turkish Journal of Mathematics 22 (2), 127-144, 1998 | 3 | 1998 |
A combinatorial definition of n-types of simplicial commutative algebras Z Arvasi, M Koçak, M Alp Turkish Journal of Mathematics 22 (3), 243-272, 1998 | 3 | 1998 |
Commutativity degree of crossed modules Z Arvasi, EI ÇAĞLAYAN, A ODABAŞ Turkish Journal of Mathematics 46 (1), 242-256, 2022 | 2 | 2022 |